It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-22-2012, 08:19 PM   #1
Newbie
(female)
 
Join Date: Sep 2012
Posts: 6
kaykay11 HB User
Need insight. no insurance. constant cramping.

Okay. This may get long. But I have no health insurance at the moment and am in need of advise. About a month ago I was very nauseous for about a week. Then the nausea faded and I experienced an excessive amount of watery discharge. Clear. No odor. It was in such excess I had to wear a pad for three days to keep from looking like I peed my pants at work. This amount of discharge is not normal to me at all, not even during ovulation. After that passed the next day I noticed a very sharp stinging sensation at my vaginal opening. Upon a self exam wig a mirror I could see the flesh at the opening was white...which is usually a sign of infection. The stinging continued for 3 days so I went in to see the GYN. I also mentioned to her the sharp pain in my lower right side and occassiinal leg pain I'd been having. She checked for STDs and viewed my discharge under a microscope. Tests came back clean for STD s. She was sure it wasn't a bacterial infection (I had then reoccurring in the last two years til I upped my vit d intake, so I agreed. This was nothing like BV) she gave me a broad antibiotic (doxycycline) because I had an increased number of white blood cells in my discharge but didn't know why. I went home. Before trying the doxy I decided to try an OTC yeast cream. Since the stinging felt similar to what I've read a yeast infection does, even though I had to discharge. That did no good. I had left over oral flatulence I decided to take invade my reoccurring BV had taken on a less smelly form...I've read it often happens with no odor. Anywho, took them for a 7 day course. My period ended up being 5 days late. Which I am unsure if it was caused by the antibiotics or not. But the stinging in my vagina stopped by day 5 of the ABX treatment.while on the flagyl I had awful diarrhea. Which finally subsided 3 days after I stopped. Now, the last day of my period I was hit with such an intense cramp I was literally begging God to make it stop outloud. I cramped a bit more throughout the day. Then by 7 pm I noticed my left stomach was very tender. Slightly swollen. And then the hours of diarrhea started. I eventually went to ER where they told me I just had a stomach virus. Well okay. 3 days of cramps and diarrhea. Then I had 3 or 4 days of normalcy. Now the cramps started back up last night and have been a constant irritant. The only time my stomach feels okay is when im soaking in a hot bath or have the heating pad on my tummy. I've had diarrhea a few times as well today. With occasional back ache. And thigh pain. Now, I duno if any or all of this could be related. Maybe its a bunch of different issues.maybe I got reinfected with the stomach virus I supposedly had. But no one else in my family has gotten ill. I'm just looking for some insight. I lost my insurance two weeks ago due to a change in jobs and I'm at my wits end. What do I do? Where do I go? What could it be?

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin







All times are GMT -7. The time now is 12:30 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!